# SDR DALA1031413357

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- Engine: Pwa PW4168A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND SEAT TRACK Y1959 FR65, FR68 AND FR71 CORRODED. CORROSION ON SEAT-TRACK ZONE 260 Y1959 REMOVED IAW SRM 51-74-00 FR65 MAT'L REMOVED 0.039" (L-1.5" W-0.5"), FR68 MAT'L REMOVED 0.037" (L-1.5" W-0.5"), FR71 MAT'L REMOVED 0.041" (L-2" W-0.5"). ORIGINAL THICKNESS MEASURED 0.180" AND FOUND OUT OF LIMIT IAW SRM 53-00-15 FIG 102 (EMMA).  DAMAGED SEAT-TRACK R & R IAW PRI 486597-14, REV 0.
